# SDR AALA20020670

- Difficulty date: April 25, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT VERTICAL STABILIZER TO FUSELAGE SKATE ANGLE CRACKED APPROX STATION 1485.  REPAIRED PER AARD 53-10-00-2 DATED 10-02-2000.  (M)
